Alert archive / Vermont / High Wind Watches in 2018

High Wind Watch 2, NWS Albany, NY

April 14, 2018Bennington County, Windham County, Vermont; Rensselaer County, Washington County, New York; Berkshire County, Massachusetts

NWS Albany, NY issued this high wind watch at Apr 14, 2018, 4:05 PM EDT for Bennington County, Windham County, Vermont; Rensselaer County, Washington County, New York; Berkshire County, Massachusetts. It took effect at Apr 16, 2018, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 14, 2018, 4:05 PM EDT (20:05 UTC)
In effect from
Apr 16, 2018, 2:00 AM EDT
Expired
Apr 15, 2018, 4:30 AM EDT
In force
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Rensselaer County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 79 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

150 
WWUS71 KALY 142005
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
405 PM EDT Sat Apr 14 2018


MAZ001-NYZ043-054-084-VTZ013-014-150900-
/O.NEW.KALY.HW.A.0002.180416T0600Z-180417T0300Z/
Northern Berkshire-Northern Washington-Eastern Rensselaer-
Southern Washington-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Huletts Landing, Whitehall, Granville, Berlin, 
Eagle Bridge, Hoosick Falls, Stephentown, Hudson Falls, 
Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
405 PM EDT Sat Apr 14 2018

...HIGH WIND WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY EVENING...

The National Weather Service in Albany has issued a High Wind
Watch, which is in effect from late Sunday night through Monday
evening.

* Locations...Southern Green Mountains, northern Berkshires,
  eastern Rensselaer County and Washington County.

* Winds...East to southeast winds 20 to 40 mph with gusts up to 
  60 mph.

* Timing...Winds increase late Sunday night with damaging winds
  through the day Monday, ending Monday evening.

* Impacts...Downed trees, tree limbs and power lines, which may 
  cause scattered power outages. Difficult travel conditions, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$
1 follow-up statement
344 
WWUS71 KALY 150830
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
430 AM EDT Sun Apr 15 2018

MAZ001-NYZ043-054-084-VTZ013-014-152100-
/O.UPG.KALY.HW.A.0002.180416T0600Z-180417T0300Z/
/O.NEW.KALY.HW.W.0002.180416T0600Z-180417T0000Z/
Northern Berkshire-Northern Washington-Eastern Rensselaer-
Southern Washington-Bennington-Western Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Huletts Landing, Whitehall, Granville, Berlin, 
Eagle Bridge, Hoosick Falls, Stephentown, Hudson Falls, 
Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
and Londonderry
430 AM EDT Sun Apr 15 2018

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY...

The National Weather Service in Albany has issued a High Wind
Warning, which is in effect from 2 AM to 8 PM EDT Monday. The
High Wind Watch is no longer in effect.

* Locations...Southern Green Mountains of Bennington and western
  Windham Counties, northern Berkshires, eastern Rensselaer and
  Washington Counties.

* Winds...East 25 to 40 mph with gusts up to 65 mph.

* Timing...Winds increase late Sunday night with damaging winds
  through the day Monday.

* Impacts...Downed trees, tree limbs and power lines, which may
  cause scattered to widespread power outages. Difficult travel 
  conditions, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MAZ025-NYZ061-152100-
/O.NEW.KALY.HW.W.0002.180416T0600Z-180417T0000Z/
Southern Berkshire-Eastern Columbia-
Including the cities of Sandisfield, Great Barrington, 
South Egremont, and New Lebanon
430 AM EDT Sun Apr 15 2018

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY...

The National Weather Service in Albany has issued a High Wind
Warning, which is in effect from 2 AM to 8 PM EDT Monday.

* Locations...Southern Berkshire County Massachusetts, and 
  eastern Columbia County in New York

* Winds...East 20 to 35 mph with gusts up to 60 mph.

* Timing...Winds increase late Sunday night with damaging winds
  through the day Monday.

* Impacts...Downed trees, tree limbs and power lines, which may
  cause scattered to widespread power outages. Difficult travel 
  conditions, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

CTZ001-NYZ032-033-038-052-053-060-066-152100-
/O.NEW.KALY.WI.Y.0002.180416T0600Z-180417T0000Z/
Northern Litchfield-Northern Herkimer-Hamilton-Southern Herkimer-
Eastern Albany-Western Rensselaer-Western Columbia-
Eastern Dutchess-
Including the cities of Torrington, Big Moose, Eagle Bay, 
McKeever, Old Forge, Atwell, Nobleboro, Northwood, Long Lake, 
Sabattis, Hoffmeister, Wells, Ilion, Herkimer, Little Falls, 
Mohawk, Frankfort, Dolgeville, Albany, Troy, Hudson, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
and Amenia
430 AM EDT Sun Apr 15 2018

...WIND ADVISORY IN EFFECT FROM 2 AM TO 8 PM EDT MONDAY...

The National Weather Service in Albany has issued a Wind
Advisory, which is in effect from 2 AM to 8 PM EDT Monday.

* Locations...Northern Litchfield County in northwest 
  Connecticut, Hamilton, Herkimer, eastern Albany, western 
  Rensselaer, western Columbia and eastern Dutchess Counties in 
  east central New York

* Winds...East 20 to 30 mph with gusts up to 50 mph.

* Timing...Winds increase late Sunday night and continuing through
  the day Monday.

* Impacts...Isolated power outages are expected due to the strong
  winds combined with some ice accumulation on elevated surfaces.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this high wind watch went out at Apr 14, 1:55 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 14, 1:55 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Albany NY
155 PM EDT Sat Apr 14 2018

.SYNOPSIS...
A cold front will slowly move southward across
the region today allowing unseasonably cold air to move in with a
wintry mix of precipitation especially north and west of the mid
Hudson Valley late this afternoon into tonight.  A strong surface
high over southeast Canada will continue to funnel southward chilly
air for the second half of the weekend with the mixed precipitation
consisting of rain, freezing rain, and sleet continuing, as the
front attempts to lift north.  The frontal boundary will move
northward Sunday night into Monday, but a strong low pressure system
and a cold front will bring a some heavy rainfall, windy conditions
and a slight chance of thunderstorms to open the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Colder air still slowly shifting south but strong April sun
helping temperatures reach the 50s and 60s south of the cloud
line. Adjusted sky cover, temperatures and precipitation chances
as precipitation just barely into the southern Adirondacks and
trends suggest little to no precipitation elsewhere through the
afternoon. Temperatures may rise a degree or two more in sunny
areas but temperatures will fall in areas where cloud cover
sinks south. Precipitation amounts over the Adirondacks through
this afternoon will likely be just a few hundredths of an inch.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
Multi-Hazard Event to impact entire forecast area into
Monday...

We extended the Winter Weather Advisories for the southern
Adirondacks, Lake George Saratoga Region, southern VT, Sacandaga
Corridor, and Berkshires until 5 am Monday since freezing rain
may hold on a bit longer.

Tonight into Sunday...The pcpn begins to expand across the
forecast area in the wake of the back door cold front, as a
weak sfc wave moves along it. We used a blend of the colder NAM
and ECMWF thermal profiles for a duration of the event. The NAM
continues to show an impressive sub-freezing layer below 850
hPa as far south as the Capital Region/Berkshires and eastern
Catskills. There is a strong warm nose of +2 to +5C in some of
the model soundings at H850 to H750. However, a sufficient
subfreezing depth should allow the rain droplets or mixed hydro
meteors to refreeze. Sleet and freezing rain have been included
in the advisory areas. A few inches of sleet could accumulate
Saturday night through Sunday over the southern Adirondacks. A
coating to half an inch is possible over the Mohawk Valley,
Capital Region and Berkshires. Southern VT could get up to an
inch, as well as the Lake George Region. The best freezing rain
accretion will be over the elevated terrain and at night. The
mid April sun angle and sensible heat flux from the ground
should inhibit significant ice accretion on valley roads and
surfaces. Nonetheless, a coating to tenth of an inch is possible
in the valley areas with one to four tenths over the higher
terrain before all is said and done Monday morning.

Temps will be falling into the lower 20s to mid 30s form north
to south over the forecast area Saturday night. The low-level
ageostrophic flow will be from the north to northeast, and then
shift more to the northeast to east. Cold air will be dammed
into place, as the massive sfc high slides east to southeast
over southeast Quebec by Sunday. Temps do not budge much, and
the cold air will have a hard time dislodging, as evident by
the cold 2-m temps on the EC and NAM. The good news is the pcpn
should be light on Sunday, but steady at times. A subtropical
ridge tries to poke in from the western Atlantic but it appears
it will lose the battle to the arctic high until Sunday night,
as potent upper level trough and associated sfc wave approach
from the west. High temps on Sunday will only creep up into the
upper 20s to upper 30s over the forecast area.

Sunday night...The cold front starts to lift back northward as a
warm front, but will not make much progress across the forecast
area. Some freezing rain will linger on possibly mixed with
sleet over the mtns north and east of the Capital Region. The
low- level wind fields start to ramp up ahead of the sfc low
moving into the lower Great Lakes Region, and a strong cold
front. The -u component low-level wind anomalies /easterlies/ on
the latest GEFS at H925 and H850 increase to 2 to 4 standard
deviations above normal. Some gusty east to southeast winds are
possible off the western New England higher terrain, and we will
have to monitor for some wind flags from the Hudson Valley
eastward. The NAM indicates a stronger low-level inversion that
the winds will have a hard time busting through at night. The
GFS indicates some inversion of the low-level inversion, and
even the GFSMOS ALB output has sustained 10-m winds at 20-29 kts
into Monday morning. At the very least a Wind Advisory may be
needed for parts of the area. We will have to monitor if a high
wind watch is needed later too. Temps will rise into the 30s to
mid 40s by daybreak.

Monday...A strong cold front tapping tropical moisture from the
deep tropics /evidence of an atmospheric river/ surges into the
forecast area on the nose of the strong low-level jet. The upper
trough turns negatively tilted, as a narrow cold frontal
rainband tapping anomalous PWAT air slams into the region with
one to two inches of rain, and possibly allowing temps to
briefly shoot up into the mid 40s to upper 50s from northwest to
southeast across the region. There is some elevated instability
ahead of the sfc wave and cold front, and we did include a
slight chance of thunderstorms across the entire area. Please
see the hydro discussion with more details about the rain.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
In the wake of a strong low pressure system and cold frontal
passage, rain will quickly turn to snow for mainly higher elevations
Monday night as cold advection ensues. With plenty of upper level
dynamics in place from the upper low passing overhead, some snow
accumulations will be possible across the Adirondacks, eastern
Catskills, and southern Vermont late Monday night into Tuesday. Even
some of the valley locations may see some wet snow, though no snow
accumulations are expected. Rain/snow showers may linger throughout
the day Tuesday before the upper low exits to the east Tuesday
night. Temperatures Monday night may drop below freezing in the high
terrain but remain in the mid 30s across the valleys. Afternoon
highs on Tuesday look to warm into the 40s with high terrain
locations in the upper 30s.

There is good agreement in model guidance for a brief period of dry
and tranquil weather Tuesday night into Wednesday as weak ridging
tracks through the region. However, the timing and evolution of the
next system remains in question due to model differences. We could
see precipitation return to the region as early as Wednesday night
and then continue into Friday. Despite a likely increase in cloud
cover during the day Wednesday, temperatures should warm into the
40s and low 50s.

Depending on the upper low track, precipitation could linger through
Friday and primarily fall in the form of rain, except for periods of
snow or a rain/snow mix across higher elevations during the
overnight periods. Overnight lows both Thursday and Friday morning
will dip below freezing in higher elevations, but remain in the mid
to upper 30s elsewhere (which is right around seasonable for mid-
April). Afternoon highs both days should range from the low 40s in
the high terrain to mid 50s elsewhere.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
Much colder air is moving south across the area this afternoon.
MVFR cigs are in place at GFL and ALB as of 18z where the cold
air is already moving in. Clear skies at PSF and POU will become
mostly cloudy late this afternoon through early this evening
with MVFR cigs developing during the evening. Freezing rain and
sleet will develop at GFL later this evening, and overnight at
ALB and PSF with MVFR cigs and vsbys. Meanwhile a few rain
showers will develop at POU but temperatures at POU are expected
to remain above freezing tonight. Areas of IFR cigs and vsbys
will develop after 06z especially at GFL/ALB/PSF. Winds will be
from the north- northeast at 10 to 15 kts with a few higher
gusts.

Occasional light freezing rain will persist on Sunday at GFL and
possibly at ALB/PSF into the afternoon with mostly MVFR cigs and
vsbys. Winds will be from the northeast at 5 to 15 kts.

Outlook...

Sunday Night: High Operational Impact. Windy With Gusts To 31.0 Definite RA.
Monday: High Operational Impact. Windy With Gusts To 30.0 Definite RA...TSRA.
Monday Night: High Operational Impact. Likely SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
A cold front will slowly move southward across
the region today allowing unseasonably cold air to move in with a
wintry mix of precipitation especially north and west of the mid
Hudson Valley late this afternoon into tonight.  A strong surface
high over southeast Canada will continue to funnel southward chilly
air for the second half of the weekend with the mixed precipitation
consisting of rain, freezing rain, and sleet continuing, as the
front attempts to lift north.  The frontal boundary will move
northward Sunday night into Monday, but a strong low pressure system
and a cold front will bring a some heavy rainfall, windy conditions
and a slight chance of thunderstorms to open the week.

The combination of precipitation, mountain snow cover, and high
RH values will keep fire weather concerns limited at this time.

&&

.HYDROLOGY...
Today through the weekend much colder temperatures will return
to the hydro service area, as the front plunges southward as a
backdoor cold front. Temperatures will fall below freezing
across many northern and high terrain areas by this afternoon
and the remainder of the area (except for far southern areas in
the mid Hudson Valley and southern Litchfield Co) by tonight.
The sub freezing temps will end any minor snowmelt. Some
additional rainfall, sleet and freezing rain is expected through
the weekend, and amounts will be light to moderate. Even though
snowmelt will be slowed, the light to moderate precip will allow
for some very minor rises on rivers and streams.

Late Sunday night into Monday, a brief period of milder
temperatures may return, along with a period of moderate to
heavy rainfall with a slight chance of thunderstorms. This will
allow for more significant river rises and the potential for some
minor flooding. The degree of flooding is still very uncertain,
as this will ultimately depend on how much rainfall occurs and
how much snow is able to melt. Temperatures may not recover much
over the northern basins. Pinpointing potential basins for the
potential minor flooding is still too early at this time, with
the potential long duration mixed precipitation occurring
first. The Monday morning into the afternoon heavy rainfall may
be in the 1 to 2 inch range. Some poor drainage flooding of low
lying areas will be possible if rain rates exceed a half of an
inch in an hour.

Some additional rain and snow showers and below normal
temperatures are expected for the middle of next week. River
levels should recede accordingly during the middle of the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Winter Weather Advisory until 8 PM EDT Sunday for CTZ001.
NY...Winter Weather Advisory until 8 PM EDT Sunday for NYZ038>040-
     047>054-058-061-063.
     Winter Weather Advisory until 5 AM EDT Monday for NYZ032-033-
     041>043-082>084.
MA...Winter Weather Advisory until 5 AM EDT Monday for MAZ001-025.
VT...Winter Weather Advisory until 5 AM EDT Monday for VTZ013>015.

&&

SYNOPSIS...Wasula
NEAR TERM...NAS/Wasula
SHORT TERM...Wasula
LONG TERM...JVM
AVIATION...MSE
FIRE WEATHER...Frugis/Wasula
HYDROLOGY...Frugis/Wasula
Hazardous weather outlook, Apr 14, 5:28 AM EDT, 10 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
528 AM EDT Sat Apr 14 2018

CTZ013-NYZ059-060-064>066-151100-
Southern Litchfield-Eastern Greene-Western Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
528 AM EDT Sat Apr 14 2018

This Hazardous Weather Outlook is for southern Litchfield County in
northwestern Connecticut and the mid Hudson Valley and southern
Taconics in east central New York.

.DAY ONE...Today and Tonight.

As temperatures fall, some sleet or freezing rain may occur in a few
spots for tonight. Locally slippery conditions are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

A period of heavy rainfall with a slight chance of thunderstorms is
expected on Monday. This rainfall may result in flooding of urban,
low lying and poor drainage areas. There will also be the potential
for flooding along main stem rivers, although this will ultimately
depend on just how much rainfall and mountain snowmelt occurs.

East to southeast wind gusts may reach advisory or warning levels
late Sunday night through Monday. A wind headline may be needed later
in time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send sleet and ice reports to the National
Weather Service at Albany.

CTZ001-NYZ038>040-047>054-058-061-063-151100-
Northern Litchfield-Southern Herkimer-Southern Fulton-Montgomery-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-
528 AM EDT Sat Apr 14 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM EDT SUNDAY...

This Hazardous Weather Outlook is for northern Litchfield County in
northwestern Connecticut, the Mohawk and Schoharie Valleys, Capital
Region and Helderbergs, northern and central Taconics and eastern
Catskills in east central New York

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A period of heavy rainfall with a slight chance of thunderstorms is
expected on Monday. This rainfall may result in flooding of urban,
low lying and poor drainage areas. There will also be the potential
for flooding along main stem rivers, although this will ultimately
depend on just how much rainfall and mountain snowmelt occurs.

East to southeast wind gusts may reach advisory or warning levels
late Sunday night through Monday. A wind headline may be needed later
in time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send sleet and ice reports to the National
Weather Service at Albany.

NYZ032-033-042-043-151100-
Northern Herkimer-Hamilton-Northern Warren-Northern Washington-
528 AM EDT Sat Apr 14 2018

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...

This Hazardous Weather Outlook is for northern Herkimer, Hamilton,
northern Warren, and northern Washington Counties in east central
New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A period of heavy rainfall with a slight chance of thunderstorms is
expected on Monday. This rainfall may result in flooding of urban,
low lying and poor drainage areas. There will also be the potential
for flooding along main stem rivers, although this will ultimately
depend on just how much rainfall and mountain snowmelt occurs.

East to southeast wind gusts may reach advisory or warning levels
late Sunday night through Monday. A wind headline may be needed later
in time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send sleet and ice reports to the National
Weather Service at Albany.

NYZ041-082>084-VTZ013>015-151100-
Northern Saratoga-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
528 AM EDT Sat Apr 14 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 5 AM EDT
MONDAY...

This Hazardous Weather Outlook is for northern Saratoga, northern
Fulton, southeastern Warren, and southern Washington counties in
east central New York and southern Vermont.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A period of heavy rainfall with a slight chance of thunderstorms is
expected on Monday. This rainfall may result in flooding of urban,
low lying and poor drainage areas. There will also be the potential
for flooding along main stem rivers, although this will ultimately
depend on just how much rainfall and mountain snowmelt occurs.

East to southeast wind gusts may reach advisory or warning levels
late Sunday night through Monday. A wind headline may be needed later
in time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send sleet and ice reports to the National
Weather Service at Albany.

MAZ001-025-151100-
Northern Berkshire-Southern Berkshire-
528 AM EDT Sat Apr 14 2018

...WINTER WEATHER ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM EDT MONDAY...

This Hazardous Weather Outlook is for western Massachusetts.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

A period of heavy rainfall with a slight chance of thunderstorms is
expected on Monday. This rainfall may result in flooding of urban,
low lying and poor drainage areas. There will also be the potential
for flooding along main stem rivers, although this will ultimately
depend on just how much rainfall and mountain snowmelt occurs.

East to southeast wind gusts may reach advisory or warning levels
late Sunday night through Monday. A wind headline may be needed later
in time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to send sleet and ice reports to the National
Weather Service at Albany.

Nearby

High Wind Watches in Vermont, 2018High Wind Watches in New York, 2018High Wind Watches in Massachusetts, 2018Every high wind watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.